Lai-Jiu Lin, Hsin I Chen, "Coincidence theorems for families of multimaps and their applications to equilibrium problems", Abstract and Applied Analysis, vol. 2003, Article ID 214318, 15 pages, 2003. https://doi.org/10.1155/S1085337503210034
Coincidence theorems for families of multimaps and their applications to equilibrium problems
We apply some continuous selection theorems to establish coincidence theorems for a family of multimaps under various conditions. Then we apply these coincidence theorems to study the equilibrium problem with families of players and families of constraints on strategy sets. We establish the existence theorems of equilibria of this problem and existence theorem of equilibria of abstract economics with two families of players.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.